Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Irreducibility of polynomials with low absolute values


Author: R. J. Levit
Journal: Trans. Amer. Math. Soc. 132 (1968), 297-305
MSC: Primary 41.15
MathSciNet review: 0226258
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 41.15

Retrieve articles in all journals with MSC: 41.15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1968-0226258-6
PII: S 0002-9947(1968)0226258-6
Article copyright: © Copyright 1968 American Mathematical Society